# SDR ASAA2023072044145

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 27,189 hours, 8,435 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0210600
- Condition: Leaking
- Location: Aft Fuselage
- Part time: 65,156 hours, 26,128 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHISTLE OF AIR/SQEALING SOUND COMING FROM L2 DOOR: STARTED AT TAKEOFF & STOPPED AT LANDING. NO ABNORMAL LIGHTS OR INDICATIONS FROM FLIGHT DECK. DIDNT EFFECT A/C PRESSURIZATION OR COMMUNICATIONS. GROUNDED - YES. INSPECTED L2 DOOR SEALS. NO DEFECTS NOTED AT THIS TIME. PERFORMED PRESSURIZTION CHECK PER AMM 05-51-91. PRESSURIZATION CHECK GOOD. NO ABNORMAL NOISE FROM L2 DOOR OR L2 DOOR SEALS. HEARD LOUD NOISE FROM INSIDE AREA OF AFT GALLEY. ASSISTING TECHNICIAN OUTSIDE HEARD LOUD ABNORMAL SOUND FROM OUTFLOW VALVE. #13057PRESSURIZED PLANE AND VERIFIED ABNORMAL AIR/SQUEAL NOISE IS COMING FROM OUTFLOW VALVE. THIS NOISE HAS BEEN DOCUMENTED AS NOT AFFECTING PRESSURIZATION OR COMMUNICATION. THIS ISSUE HAS ALREADY BEEN IDENTIFIED AND DEFERRED ON L/P 60597328.EA # 900ER-21EA-25825 WILL REPLACE OLD OUTFLOW VALVE WITH SKATE STYLE VALVE TO ADDRESS NOISE ISSUE. PART NOT IN STOCK IN SEATTLE. OKAY FOR SERVICE.
